# SDR DALA1035679855

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N764NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47717
- Aircraft time: 77,185 hours, 77,042 cycles
- Engine: Pwa JT8D17
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND MAIN CABIN STA 237, RBL 1 TO RBL 20 FLOOR SUPPORT HAS CORROSION. REMOVED CORROSION 237, RBL 1 TO RBL 20 FLOOR SUPPORT OUT OF LIMITS IAW SRM 53-01, FIG 1. REMOVED FLOOR SUPPORT IAW SRM 51-30-2. FABRICATED FLOOR SUPPORT IAW SRM 53-13-1, FIG 11 51-10-4 AND 51-30-2 TREATED AND PRIMED INSTALLED IAW SRM 51-30-5 LOCATED AND DRILLED HOLES IN FLOOR SUPPORT FOR FLOOR PANEL IAW SRM 51-10-4.
